DO BIRTH CONTROL PILLS CAUSE IRREGULAR PERIODS? IMPORTANT THINGS NEED TO KNOW
Why Do Birth Control Pills Cause Irregular Periods?
Considering the fact that there are very few male contraception methods, one of them being the common condoms, women tend to take birth control pills and the responsibility to stay safe on them. Next to condoms, these are the most common, preferred, and popular methods of contraception. But do birth control pills cause irregular periods? The answer is a yes! They can affect your periods.
There are a few types of birth control that stop periods or cause them to disrupt. It can be one of the possible causes of missed periods. You may also observe some staining and abnormal vagina bleeding if you have just started taking the pill for a few months at least. It also happens that you have missed periods completely on birth control.
Birth Control Cause Irregular Periods:
Most birth control methods use progestin or estrogen or a combination of both. Progestin often is the cause for spotting. Whether you take it regularly, miss it, or postpone it, all of this may result in spotting. Birth control pills with estrogen may cause blood clots in the legs and lungs. You must look out for symptoms like stomach or chest pain, weakness, headache, or leg pain so you can get help in time.
Reasons for Missing Periods:
But since it is a common reason for your missing period, how late can the period be on birth control? It can be anywhere between three months to a year since pills are supposed to halt bleeding for this much time. Even if you want to go for the non-contraceptive benefits of birth control pills, you must use condoms, too. They not only help in avoiding unwanted pregnancies but also protect you against STIs. This is especially important if you are engaging with multiple partners.
There aren’t any cons of using condoms unlike the pills, more so if they are from a trusted and ethical brand like Bleu Cares.